# SDR CA150424002

- Difficulty date: April 6, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna U206E
- Aircraft time: 12,872 hours
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bushing
- Part number: 530658
- Condition: Failed
- Location: Wrist Pin
- Part time: 775 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON REMOVING THE NR 5 CYLINDER DUE TO LOW COMPRESSION, THE CONNECTING ROD WRIST PIN BUSHING WAS FOUND CRACKED ALONG THE CURVED AREA OF THE "KEYED" SEAM. AFTER CONSULTATION WITH THE ENGINE O/H FACILITY, THEY RECOMMENDED THAT THE REMAINING 5 CYLINDERS BE REMOVED FROM THE ENGINE AND THE WRIST PIN BUSHINGS BE INSPECTED FOR SIMILAR CRACKING. THE NR 3 AND NR 6 CONNECTING ROD WRIST PIN BUSHINGS WERE FOUND CRACKED AND WERE REPLACED.  THE NR 4 BUSHING WAS NOT FOUND CRACKED, BUT WAS REPLACED AS A PRECAUTIONARY MEASURE. THE NR 1 AND NR 2 WRIST PIN BUSHINGS WERE OF A DIFFERENT STYLE, WERE NOT FOUND CRACKED, AND WERE NOT REPLACED.
